# SDR A6WA2016122244681

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 36,976 hours, 34,685 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MULTIPLE REPORTS OF OVERWHELMING FUEL ODOR IN CABIN.  RAN ENGINES WITH CREW WITH BOTH PACKS ON, NO FUEL ODOR NOTED IN CABIN.   INSPECTED AFT EQUIPMENT BAY, NO FUEL LEAKS NOTED NO OTHER LEAKS NOTED AS WELL IAW AMM 76-10-00
